Alert archive / North Dakota / Flood Watches in 2007
Flood Watch 2, NWS Bismarck, ND
NWS Bismarck, ND issued this flood watch at Jun 6, 2007, 3:41 AM MDT for 22 counties in North Dakota. It took effect at Jun 6, 2007, 6:00 PM MDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2007, 3:41 AM MDT (09:41 UTC)
- In effect from
- Jun 6, 2007, 6:00 PM MDT
- Expired
- Jun 7, 2007, 9:23 AM MDT
- In force
- 15 hr
- Issued by
- NWS Bismarck, ND
- Flood severity
- None
All 22 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Wells County, ND, Williams County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1901 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KBIS 060941 FFABIS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 441 AM CDT WED JUN 6 2007 ...THUNDERSTORMS AND RAIN...HEAVY AT TIMES...CAN BE EXPECTED IN WESTERN AND NORTH CENTRAL NORTH DAKOTA TONIGHT AND THURSDAY MORNING... .A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE DAKOTAS TODAY AND TONIGHT CAUSING WIDESPREAD RAIN AND THUNDERSTORMS THROUGH THURSDAY MORNING. HEAVY RAIN IS LIKELY AT TIMES WITH TOTAL RAINFALL OF 1 TO 3 INCHES POSSIBLE. THE HEAVY RAIN COULD CAUSE SMALL STREAM FLOODING AND MINOR FLOODING OF URBAN AREAS. NDZ001>005-009>013-017>023-031>033-040-041-043-044-061745- /O.NEW.KBIS.FA.A.0002.070607T0000Z-070607T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 441 AM CDT WED JUN 6 2007 /341 AM MDT WED JUN 6 2007/ ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA... NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE... RENVILLE...ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA... BURKE...DIVIDE...MCKENZIE...MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH DAKOTA...MCLEAN...MERCER...OLIVER...SHERIDAN AND WELLS. IN SOUTHWEST NORTH DAKOTA...ADAMS...BILLINGS...BOWMAN... DUNN...GOLDEN VALLEY...HETTINGER...SLOPE AND STARK. * FROM THIS EVENING THROUGH EARLY THURSDAY AFTERNOON * THUNDERSTORMS AND RAIN CAN BE EXPECTED TONIGHT AND THURSDAY MORNING. THE RAIN WILL BE HEAVY AT TIMES WITH 1 TO 3 INCHES OF RAINFALL LIKELY BY NOON THURSDAY. THE HEAVY RAIN COULD CAUSE SMALL STREAM FLOODING AND MINOR URBAN FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
5 follow-up statements
000 WGUS63 KBIS 061643 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 1143 AM CDT WED JUN 6 2007 ...THUNDERSTORMS AND RAIN...HEAVY AT TIMES...CAN BE EXPECTED IN WESTERN AND NORTH CENTRAL NORTH DAKOTA TONIGHT AND THURSDAY MORNING... .A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE DAKOTAS TODAY AND TONIGHT CAUSING WIDESPREAD RAIN AND THUNDERSTORMS THROUGH THURSDAY MORNING. HEAVY RAIN IS LIKELY AT TIMES WITH TOTAL RAINFALL OF 1 TO 3 INCHES POSSIBLE. THE HEAVY RAIN COULD CAUSE SMALL STREAM FLOODING AND MINOR FLOODING OF URBAN AREAS. NDZ001>005-009>013-017>023-031>033-040-041-043-044-070045- /O.CON.KBIS.FA.A.0002.070607T0000Z-070607T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 1143 AM CDT WED JUN 6 2007 /1043 AM MDT WED JUN 6 2007/ ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH THURSDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE... ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE... MCKENZIE...MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH DAKOTA...MCLEAN...MERCER...OLIVER...SHERIDAN AND WELLS. IN SOUTHWEST NORTH DAKOTA...ADAMS...BILLINGS...BOWMAN...DUNN... GOLDEN VALLEY...HETTINGER...SLOPE AND STARK. * FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH THURSDAY AFTERNOON * THUNDERSTORMS AND RAIN CAN BE EXPECTED TONIGHT AND THURSDAY MORNING. THE RAIN WILL BE HEAVY AT TIMES WITH 1 TO 3 INCHES OF RAINFALL LIKELY BY NOON THURSDAY. THE HEAVY RAIN COULD CAUSE SMALL STREAM FLOODING AND MINOR URBAN FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ TWH
000 WGUS63 KBIS 062011 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 311 PM CDT WED JUN 6 2007 ...THUNDERSTORMS AND RAIN...HEAVY AT TIMES...CAN BE EXPECTED IN WESTERN AND NORTH CENTRAL NORTH DAKOTA TONIGHT AND THURSDAY MORNING... .A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE DAKOTAS TONIGHT CAUSING WIDESPREAD RAIN AND THUNDERSTORMS THROUGH THURSDAY MORNING. HEAVY RAIN IS LIKELY AT TIMES WITH TOTAL RAINFALL OF 1 TO 3 INCHES POSSIBLE. THE HEAVY RAIN COULD CAUSE SMALL STREAM FLOODING AND MINOR FLOODING OF URBAN AREAS. NDZ001>005-009>013-017>023-031>033-040-041-043-044-070415- /O.CON.KBIS.FA.A.0002.070607T0000Z-070607T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 311 PM CDT WED JUN 6 2007 /211 PM MDT WED JUN 6 2007/ ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH THURSDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE... ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE... MCKENZIE...MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH DAKOTA...MCLEAN...MERCER...OLIVER...SHERIDAN AND WELLS. IN SOUTHWEST NORTH DAKOTA...ADAMS...BILLINGS...BOWMAN...DUNN... GOLDEN VALLEY...HETTINGER...SLOPE AND STARK. * FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH THURSDAY AFTERNOON * THUNDERSTORMS AND RAIN CAN BE EXPECTED TONIGHT AND THURSDAY MORNING. THE RAIN WILL BE HEAVY AT TIMES WITH 1 TO 3 INCHES OF RAINFALL LIKELY BY NOON THURSDAY. THE HEAVY RAIN COULD CAUSE SMALL STREAM FLOODING AND MINOR URBAN FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ TWH
000 WGUS63 KBIS 070401 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 1101 PM CDT WED JUN 6 2007 ...THUNDERSTORMS AND RAIN...HEAVY AT TIMES...CAN BE EXPECTED IN WESTERN AND NORTH CENTRAL NORTH DAKOTA TONIGHT AND THURSDAY MORNING... .A LOW PRESSURE SYSTEM IN NORTH CENTRAL SOUTH DAKOTA WILL MOVE SLOWLY NORTHEAST INTO MINNESOTA BY NOON THURSDAY. WIDESPREAD RAIN AND NUMEROUS THUNDERSTORMS CAN BE EXPECTED THROUGH THURSDAY MORNING. HEAVY RAIN IS LIKELY AT TIMES WITH TOTAL RAINFALL OF 1 TO 3 INCHES POSSIBLE. THE HEAVY RAIN COULD CAUSE SMALL STREAM FLOODING AND MINOR FLOODING OF URBAN AREAS. NDZ001>005-009>013-017>023-031>033-040-041-043-044-071215- /O.CON.KBIS.FA.A.0002.000000T0000Z-070607T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 1101 PM CDT WED JUN 6 2007 /1001 PM MDT WED JUN 6 2007/ ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE... ROLETTE AND WARD. IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE... MCKENZIE...MOUNTRAIL AND WILLIAMS. IN SOUTH CENTRAL NORTH DAKOTA...MCLEAN...MERCER...OLIVER...SHERIDAN AND WELLS. IN SOUTHWEST NORTH DAKOTA...ADAMS...BILLINGS...BOWMAN...DUNN... GOLDEN VALLEY...HETTINGER...SLOPE AND STARK. * THROUGH THURSDAY AFTERNOON * THUNDERSTORMS AND RAIN CAN BE EXPECTED TONIGHT AND THURSDAY MORNING. THE RAIN WILL BE HEAVY AT TIMES WITH 1 TO 3 INCHES OF RAINFALL LIKELY BY NOON THURSDAY. THE HEAVY RAIN COULD CAUSE SMALL STREAM FLOODING AND MINOR URBAN FLOODIN A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
000 WGUS63 KBIS 070933 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 433 AM CDT THU JUN 7 2007 ...RAIN AND A FEW THUNDERSTORMS CAN BE EXPECTED IN WESTERN AND CENTRAL NORTH DAKOTA THIS MORNING... .A LOW PRESSURE SYSTEM IN SOUTHEAST NORTH DAKOTA WILL MOVE SLOWLY NORTHEAST INTO MINNESOTA TODAY. WIDESPREAD RAIN AND A FEW THUNDERSTORMS CAN BE EXPECTED. THE RAIN MAY BE HEAVY AT TIMES IN SOUTHWEST AND CENTRAL NORTH DAKOTA. THE HEAVY RAIN COULD CAUSE SMALL STREAM FLOODING AND MINOR FLOODING OF URBAN AREAS. NDZ001>004-009>011-017-018-020-031>033-040-041-043-044-071045- /O.CAN.KBIS.FA.A.0002.000000T0000Z-070607T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE- DUNN-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...WILLISTON...NEW TOWN...MINOT...WATFORD CITY... KILLDEER...CENTER...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 433 AM CDT THU JUN 7 2007 /333 AM MDT THU JUN 7 2007/ ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA... NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA HAS BEEN CANCELED. HEAVY RAIN IS NO LONGER EXPECTED IN NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS MORNING...BUT THE FLOOD WATCH HAS BEEN UPGRADED TO A FLOOD WARNING AND FLASH FLOOD WARNING FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA. $$ NDZ005-012-013-019-021>023-071745- /O.CON.KBIS.FA.A.0002.000000T0000Z-070607T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROLETTE-MCHENRY-PIERCE-MERCER-MCLEAN-SHERIDAN-WELLS- INCLUDING THE CITIES OF...ROLLA...TOWNER...RUGBY...BEULAH... HAZEN...GARRISON...MCCLUSKY...HARVEY 433 AM CDT THU JUN 7 2007 /333 AM MDT THU JUN 7 2007/ ...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES. IN NORTH CENTRAL NORTH DAKOTA...MCHENRY...PIERCE AND ROLETTE. IN SOUTH CENTRAL NORTH DAKOTA...MCLEAN...MERCER...SHERIDAN AND WELLS. * UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON * RAIN AND A FEW THUNDERSTORMS CAN BE EXPECTED THIS MORNING. THE RAIN WILL BE HEAVY AT TIMES WITH 1 TO 2 INCHES OF RAINFALL LIKELY BY NOON. THE HEAVY RAIN COULD CAUSE SMALL STREAM FLOODING AND MINOR URBAN FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
000 WGUS63 KBIS 071523 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 1023 AM CDT THU JUN 7 2007 ...FLOOD WATCH HAS BEEN UPGRADED TO A FLOOD WARNING... .NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT MODERATE TO HEAVY RAINFALL HAS FALLEN ACROSS A LARGE PORTION OF CENTRAL NORTH DAKOTA. ONE TO TWO INCHES OF RAIN HAS ALREADY FALLEN...AND AN ADDITIONAL INCH OF RAIN WILL LIKELY FALL TODAY. THIS RAIN WILL CAUSE RISES ON SMALL STREAMS AND SOME ROADWAYS MAY BECOME IMPASSABLE DUE TO HIGH WATER. NDZ005-012-013-019-021>023-071630- /O.CAN.KBIS.FA.A.0002.000000T0000Z-070607T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROLETTE-MCHENRY-PIERCE-MERCER-MCLEAN-SHERIDAN-WELLS- INCLUDING THE CITIES OF...ROLLA...TOWNER...RUGBY...BEULAH... HAZEN...GARRISON...MCCLUSKY...HARVEY 1023 AM CDT THU JUN 7 2007 /923 AM MDT THU JUN 7 2007/ ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA HAS BEEN CANCELLED. THE WATCH HAS BEEN REPLACED BY A FLOOD WARNING. $$ JV
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flood watch went out at Jun 6, 2:15 AM MDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 6, 2:15 AM MDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 315 AM CDT WED JUN 6 2007 .SHORT TERM...TODAY THROUGH FRIDAY NIGHT... THE GFS AND NAM CONTINUE TO INDICATE POTENTIAL HEAVY RAIN THIS EVENING THROUGH THURSDAY MORNING AS THE SURFACE LOW MOVES ACROSS THE CENTRAL PLAINS ALTHOUGH THEY DIFFER ON PLACEMENT OF HEAVIEST RAIN. STILL HEAVY RAIN LOOKS LIKELY WITH AMOUNTS OF 2 TO 3 INCHES POSSIBLE IN SOME AREAS. WILL LEAN TOWARD THE GFS SOLUTION AND WILL ISSUE A FLOOD WATCH FOR WESTERN AND NORTH CENTRAL ND FROM 7 PM CDT THIS EVENING THROUGH 1 PM CDT THURSDAY. A LINE OF THUNDERSTORMS IS JUST NOW MOVING INTO WESTERN ND...BUT AIRMASS BECOMES MORE STABLE WITH EASTWARD MOVEMENT. SCATTERED TSTMS IN SOUTH CENTRAL ND HAVE BEEN WEAKENING OVER THE PAST HOUR AND EXPECT THE SAME TO HAPPEN TO THE TSTMS IN THE NORTHWEST. VAD WIND PROFILE FROM BISMARCK AND MINOT RADARS INDICATE LOW LEVEL JET OF 40 TO 50 KTS WHICH SHOULD MOVE EAST THROUGH THE MORNING...AND INTO MINNESOTA BY AFTERNOON. STILL SHOULD BE PLENTY OF CAPE THROUGH THE DAY THROUGH THE EVENING FOR SEVERE WEATHER POTENTIAL. PROBLEM IS THAT THERE WILL BE A FAIRLY STRONG CAP SO FOR TODAY WILL KEEP THE POPS DOWN. POTENTIAL FOR HEAVY RAIN WILL INCREASE AS THE SURFACE LOW MOVES ALONG THE SOUTH DAKOTA BORDER TONIGHT AND THURSDAY MORNING. CONDITIONS SHOULD IMPROVE AFTER THAT AS THE SURFACE LOW EXITS THE REGION. IN ADDITION TO THE RAIN...STRONG WINDS LIKELY ON THE BACK SIDE OF THE LOW THURSDAY. WINDS MAY REACH HEADLINE CRITERIA BUT WILL NOT MENTION AT THIS TIME. GFS SHOWS FAIRLY SIGNIFICANT SUBSIDENCE DEVELOPING AT MID LEVELS THURSDAY AFTERNOON...SO EXPECT CHANCE OF PRECIP TO DIMINISH FROM THE NORTHWEST. WILL NOT MENTION PRECIP FRIDAY OR FRIDAY NIGHT...FLOW ALOFT SHOULD BE NORTHWEST OR NEARLY WEST WITH WEAK SHORT WAVES MOVING THROUGH BUT DOESNT LOOK LIKE ENOUGH ENERGY ASSOCIATED WITH THEM TO CAUSE PRECIP. .LONG TERM...SATURDAY THROUGH WEDNESDAY NIGHT... A SHORT WAVE ON SATURDAY...AND THEN THE APPROACH OF AN UPPER LONG WAVE TROUGH WILL BRING THE THREAT OF THUNDERSTORMS SEVERAL TIMES DURING THE EXTENDED FORECAST. && .AVIATION... VERY ACTIVE DAY FOR STRONG THUNDERSTORMS ON TAP FOR NORTH DAKOTA. PEAK ACTIVITY WILL BE FROM 08Z-12Z AND THEN AGAIN FROM 20Z-04Z. && .BIS WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM THIS EVENING THROUGH THURSDAY AFTERNOON FOR NDZ001>005-009>013-017>023-031>033-040-041-043-044. && TSW/RL
Hazardous weather outlook, Jun 6, 3:27 AM MDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 427 AM CDT WED JUN 6 2007 NDZ001>005-009>013-017>023-031>033-040-041-043-044-070930- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 427 AM CDT WED JUN 6 2007 /327 AM MDT WED JUN 6 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT FOR TONIGHT THROUGH EARLY AFTERNOON THURSDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE STATE TODAY AND TONIGHT BRINGING THUNDERSTORMS...SOME SEVERE AND WITH HEAVY RAIN TO THE AREA. RAIN WILL DEVELOP LATER TONIGHT AND CONTINUE THROUGH THE MORNING THURSDAY AND WILL BE HEAVY AT TIMES. 1 TO 3 INCHES OF RAIN IS POSSIBLE TONIGHT AND THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. NDZ025-034>037-042-045>048-050-051-070930- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 427 AM CDT WED JUN 6 2007 /327 AM MDT WED JUN 6 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT...SOME COULD BE SEVERE...WITH HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND AGAIN SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:54 AM MDT | Severe Thunderstorm Warning | BIS | Williams | 66 min |
| Jun 6, 3:19 AM MDT | Severe Thunderstorm Warning | BIS | McIntosh | 41 min |
Nearby
Flood Watches in North Dakota, 2007Every flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.